# SDR SWAA2016020448664

- Difficulty date: January 25, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 60,924 hours, 34,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A26197
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FRAME WEB CRACKED AT BS 727, WL 200.  REPAIRED WEB PER EA.
